Alfred Kume
Alfred Kume
Potvrđena adresa e-pošte na kent.ac.uk - Početna stranica
Naslov
Citirano
Citirano
Godina
Saddlepoint approximations for the Bingham and Fisher–Bingham normalising constants
A Kume, ATA Wood
Biometrika 92 (2), 465-476, 2005
1042005
Shape-space smoothing splines for planar landmark data
A Kume, IL Dryden, H Le
Biometrika 94 (3), 513-528, 2007
732007
The Fréchet mean shape and the shape of the means
H Le, A Kume
Advances in Applied Probability, 101-113, 2000
472000
A multi-dimensional scaling approach to shape analysis
IL Dryden, A Kume, H Le, ATA Wood
Biometrika 95 (4), 779-798, 2008
442008
Saddlepoint approximations for the normalizing constant of Fisher–Bingham distributions on products of spheres and Stiefel manifolds
A Kume, SP Preston, ATA Wood
Biometrika 100 (4), 971-984, 2013
412013
Detection of shape changes in biological features
H Le, A Kume
Journal of Microscopy 200 (2), 140-147, 2000
402000
On the derivatives of the normalising constant of the Bingham distribution
A Kume, ATA Wood
Statistics & probability letters 77 (8), 832-837, 2007
292007
Calculating the normalising constant of the Bingham distribution on the sphere using the holonomic gradient method
T Sei, A Kume
Statistics and Computing 25 (2), 321-332, 2015
282015
Lp-norm generalised symmetrised Dirichlet distributions
E Hashorva, S Kotz, A Kume
Albanian J. Math. 1 (1), 31-56, 2007
242007
Maximum likelihood estimation for the offset-normal shape distributions using EM
A Kume, M Welling
Journal of Computational and Graphical Statistics 19 (3), 702-723, 2010
192010
Sampling from compositional and directional distributions
A Kume, SG Walker
Statistics and Computing 16 (3), 261-265, 2006
192006
On the Fisher–Bingham distribution
A Kume, SG Walker
Statistics and Computing 19 (2), 167-172, 2009
172009
An EM algorithm for Markovian arrival processes observed at discrete times
L Breuer, A Kume
International GI/ITG Conference on Measurement, Modelling, and Evaluation of …, 2010
162010
On Fréchet means in simplex shape spaces
A Kume, H Le
Advances in Applied Probability 35 (4), 885-897, 2003
162003
Estimating Fréchet means in Bookstein's shape space
A Kume, H Le
Advances in Applied Probability 32 (3), 663-674, 2000
152000
On the exact maximum likelihood inference of Fisher–Bingham distributions using an adjusted holonomic gradient method
A Kume, T Sei
Statistics and Computing 28 (4), 835-847, 2018
112018
Size-and-shape analysis of DNA molecular dynamics simulations
IL Dryden, A Kume, H Le, ATA Wood, CA Laughton
Statistics of Large Datasets: Functional and Image Data, Bioinformatics and …, 2002
72002
Statistical inference for functions of the covariance matrix in the stationary Gaussian time-orthogonal principal components model
IL Dryden, A Kume, H Le, ATA Wood
Annals of the Institute of Statistical Mathematics 62 (5), 967-994, 2010
52010
On the Bingham distribution with large dimension
A Kume, SG Walker
Journal of Multivariate Analysis 124, 345-352, 2014
42014
Fitting cubic splines to data in shape spaces of planar configurations
A Kume, I Dryden, HL Le, A Wood
Proceedings in Statistics of Large Datasets, LASR, 119-122, 2002
42002
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20